| Catalog Number |
07P57-20 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.Section a1 patient identifier sids: (b)(6).
Event or Problem Description
The customer reported discrepant calcium results generated on the alinity c processing module on two patients.The following results were provided: on (b)(6) 2025, sid (b)(6), sn# (b)(6) = 1.89 / 2.1, sn# (b)(6) = 4.29.On (b)(6) 2025, sid (b)(6), sn# (b)(6) = 2.6, sn# (b)(6) = 3.83.Customer reference range total calcium 2.20 - 2.60 mmol/l.No impact to patient management was reported.
Event or Problem Description
The customer reported discrepant calcium results generated on the alinity c processing module on two patients that were not reported out of the laboratory.The following results were provided: (b)(6) 2025 sid (b)(6) sn# (b)(6)= 1.89 / 2.1, sn# (b)(6) = 4.29 (lot# 77018un24).(b)(6) 2025 sid (b)(6) sn# (b)(6) = 2.6, sn# (b)(6) = 3.83 (lot# 53701un24).Customer reference range total calcium 2.20 - 2.60 mmol/l.No impact to patient management was reported.
Additional Manufacturer Narrative
An evaluation is in process.A follow up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.Section a1 patient identifier sids: (b)(6).Section d4: updated lot# and primary udi.
Additional Manufacturer Narrative
The complaint investigation for falsely elevated alinity c calcium results included a review of data and information provided by the customer, labeling review, search for similar complaints, device history record, and ticket trending review.Return testing was not completed as returns were not available.Trending review did not identify any trends for the issue for the product.Labeling was reviewed and sufficiently addresses the customer's issue.Device history record review did not identify any nonconformances or deviations associated with the likely lot number 77018un24 and the complaint issue.Based on our investigation, no systemic issue or deficiency with the alinity c calcium reagent for lot 77018un24 was identified.
Event or Problem Description
The customer reported discrepant calcium results generated on the alinity c processing module on two patients that were not reported out of the laboratory.The following results were provided: (b)(6) 2025 sid (b)(6) sn# (b)(6) = 1.89 / 2.1, sn# (b)(6) = 4.29 (lot# 77018un24).(b)(6) 2025 sid (b)(6) sn# (b)(6) = 2.6, sn# (b)(6) = 3.83 (lot# 53701un24).Customer reference range total calcium 2.20 - 2.60 mmol/l.No impact to patient management was reported.